Accessibility navigation


Vertical discretizations for compressible Euler equation atmospheric models giving optimal representation of normal modes

Thuburn, J. and Woollings, T. J. (2005) Vertical discretizations for compressible Euler equation atmospheric models giving optimal representation of normal modes. Journal of Computational Physics, 203 (2). pp. 386-404. ISSN 0021-9991

Full text not archived in this repository.

To link to this article DOI: 10.1016/j.jcp.2004.08.018


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
ID Code:195
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation